- Research Article
- Open Access
Geometric and approximation properties of some singular integrals in the unit disk
Journal of Inequalities and Applications volume 2006, Article number: 17231 (2006)
The purpose of this paper is to prove several results in approximation by complex Picard, Poisson-Cauchy, and Gauss-Weierstrass singular integrals with Jackson-type rate, having the quality of preservation of some properties in geometric function theory, like the preservation of coefficients' bounds, positive real part, bounded turn, starlikeness, and convexity. Also, some sufficient conditions for starlikeness and univalence of analytic functions are preserved.
Alexander JW: Functions which map the interior of the unit circle upon simple regions. Annals of Mathematics. Second Series 1915,17(1):12–22. 10.2307/2007212
Gal SG: Degree of approximation of continuous functions by some singular integrals. Revue d'Analyse Numérique et de Théorie de l'Approximation 1998,27(2):251–261.
Gal SG: Convolution-type integral operators in complex approximation. Computational Methods and Function Theory 2001,1(2):417–432.
Gal SG: On the Beatson convolution operators in the unit disk. Journal of Analysis 2002, 10: 101–106.
Gal SG: Geometric and approximate properties of convolution polynomials in the unit disk. Bulletin of the Institute of Mathematics. Academia Sinica 2006,1(2):307–336.
Mocanu PT, Bulboaca T, Salagean GrSt: Geometric Theory of Univalent Functions. Casa Cartii de Stiinta, Cluj; 1999.
Obradović M: Simple sufficient conditions for univalence. Matematichki Vesnik 1997,49(3–4):241–244.
Pólya G, Schoenberg IJ: Remarks on de la Vallée Poussin means and convex conformal maps of the circle. Pacific Journal of Mathematics 1958,8(2):295–334.
Ruscheweyh S, Salinas LC: On the preservation of periodic monotonicity. Constructive Approximation 1992,8(2):129–140. 10.1007/BF01238264
Stewart I, Tall D: Complex Analysis. Cambridge University Press, Cambridge; 2002.
Suffridge TJ: Convolutions of convex functions. Journal of Mathematics and Mechanics 1966, 15: 795–804.
About this article
Cite this article
Anastassiou, G.A., Gal, S.G. Geometric and approximation properties of some singular integrals in the unit disk. J Inequal Appl 2006, 17231 (2006). https://doi.org/10.1155/JIA/2006/17231
- Analytic Function
- Unit Disk
- Function Theory
- Approximation Property
- Singular Integral